# SDR CA980407006

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D95A
- Engine: Lyc IO360B1B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 00282001631
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR UPPER DRAG BRACE FOUND CRACKED ON INSPECTION.
